I have a dripping, annoying problem and it's driving me and everyone else crazy. I have bad allergies and take allergy meds. and occasionally use a spray (it gives me nosebleeds) and the allergist doesn't think that the constant runny nose is a problem. What's odd is that it's almost always just from the right nostril and not enough to blow my nose constantly but I've gotten into the awful habit of sniffing...all the time. I don't know if it's allergies or if it could be caused from some other factor and wondered if a pain med can cause this, but why only out of one nostril? I have major spine injuries and am on a strong opioid (NORCO) and also Zanaflex, a muscle relaxer and take them every day. Has anyone ever heard or read anything on this? I've checked my prescription drug book but couldn't find anything on it. The sniffing is affecting my ears which are in a bad way anyway. I have moderate loss in one and almost moderate in the other, it's genetic. Just throwing this question out in case anyone has any input. Doc's don't seem to be concerned but everyone around me gives me a bad time. Thank you.
If you have had major spinal injuries I bet since it is dripping out of one nostril only - you could have a cerberal spinal fluid leak. Please go to an ENT doctor that specializes in this problem. Let me know how things turn out. Laaz
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.